T42.3: Poisoning: Barbiturates

The contents of this page are currently being translated and will soon also be available in English.

Sie haben eine Vergiftung durch ein Medikament aus der Gruppe der Barbiturate.

Barbiturate sind Medikamente, die schläfrig machen. Sie können beispielsweise bei Operationen oder auch zur Behandlung von Krampfanfällen eingesetzt werden.

Ein Medikament kann zum Beispiel eine Vergiftung verursachen, wenn man zu viel davon eingenommen hat. Es kann auch sein, dass man das Medikament aus Versehen bekommen oder eingenommen hat.

Bei einer Vergiftung durch ein Barbiturat kann es beispielsweise sein, dass man bewusstlos wird. Die Atmung kann eingeschränkt sein. Möglicherweise wird auch das Herz in seiner Funktion beeinträchtigt.

Additional indicator

On medical documents, the ICD code is often appended by letters that indicate the diagnostic certainty or the affected side of the body.

  • G: Confirmed diagnosis
  • V: Tentative diagnosis
  • Z: Condition after
  • A: Excluded diagnosis
  • L: Left
  • R: Right
  • B: Both sides

Further information

Note

This information is not intended for self-diagnosis and does not replace professional medical advice from a doctor. If you find an ICD code on a personal medical document, please also note the additional indicator used for diagnostic confidence.
Your doctor will assist you with any health-related questions and explain the ICD diagnosis code to you in a direct consultation if necessary.

Source

Provided by the non-profit organization “Was hab’ ich?” gemeinnützige GmbH on behalf of the Federal Ministry of Health (BMG).